MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.35.976

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 1996

Near-death asthmatic reaction induced by disodium cromoglycate.

Katayama H, Yokoyama A, Fujino S, Kondo K, Abe M, Nishida W, Kohara K, Kohno N, Hiwada K

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

A near-death asthmatic reaction was induced by disodium cromoglycate (DSCG) as evidenced by positive skin and inhalation provocation tests. The patient's history revealed an episode of exacerbation by inhalation of DSCG. In spite of such an experience, he inhaled DSCG for relief of asthmatic attack, resulting in near-death exacerbation. This patient emphasizes the need to re-recognize that DSCG is not a reliever and the DSCG could cause fatal asthma.

Для цитирования: Katayama H, Yokoyama A, Fujino S, Kondo K, Abe M, Nishida W, Kohara K, Kohno N, Hiwada K. Near-death asthmatic reaction induced by disodium cromoglycate.. Internal medicine (Tokyo, Japan). 1996. DOI: 10.2169/internalmedicine.35.976.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.